MathSciNet Relay Station
MathSciNet bibliographic data
MR2643822 35Q53 (35A30)
Liu, Hanze; Li, Jibin; Liu, Lei Lie symmetry analysis, optimal systems and exact solutions to the fifth-order KdV types of equations. J. Math. Anal. Appl. 368 (2010), no. 2, 551–558.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement